MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0512FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 november 2019.Lot 183026: 100 items manufactured and released on 10-jul-2018.Expiration date: 2023-06-24.No anomalies found related to the problem.To date, 52 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of instability due to loose ligaments.The surgeon revised the 12mm liner with a 17 mm one 6 months and a half after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/12 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9394134
Report Number3005180920-2019-01006
Device Sequence Number2751521
Product Code JWH
UDI-Device Identifier07630030826771
UDI-Public07630030826771
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2023
Device Catalogue Number02.12.0512FL
Device Lot Number183026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;